# SDR XN0A01027

- Difficulty date: October 19, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 219
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Nav Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, NAV FLIGHT LIGHT C/B POPPED OUT.  RESETTING, NO HELP.  REPAIRED LT NAV LIGHT WIRE.  OPS CHECK NORMAL IAW A300MM 33-41-00.
